Skip to main content

Research Repository

Advanced Search

Homogeneous metrics on spheres

Kerin, Martin; Wraith, David


David Wraith


Kerin, M., & Wraith, D. (2003). Homogeneous metrics on spheres. [No known commissioning body]

Report Type Other
Publication Date 2003
Deposit Date Nov 15, 2022
Pages 59-71
Series Title Bulletin of the Irish Mathematical Society
Series ISSN 0791-5578
Publisher URL
Additional Information Journal Name: Irish Math. Soc. Bull.
Publisher: Irish Mathematical Society
Type: n/a
Subtype: n/a